# SDR CA060503010

- Difficulty date: April 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03097H9793
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FORWARD WINDSHIELD CRACKED DURING DESCENT FROM 350 TO 330.  REMOVED AND INSTALLED F/O'S WINDSHIELD.  RIGHT FORWARD WINDSHIELD CRACKED DURING DESCENT FROM 350 TO 330.  REMOVED AND INSTALLED F/O'S WINDSHIELD.
